# SDR CA960916008

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20R2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Worn
- Location: Compressor
- Part time: 1,818 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOISY COMPRESSOR ON START-UP.  BEARING NOISE ON THE INLET OF COMPRESSOR.
